# SDR DALA2015030501901

- Difficulty date: February 11, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR ASSSIST CABLE MECHANISM BRACKET CORRODED STA 1641, S10L, WL258, LBL62. REPAIRED L-4 DOOR ASSIST CABLE MECHANISM BRACKET AT STA 1641, S10L, LBL 62 IAW ER/A 531978-14, REV ORIGINAL.
